MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VACUETTE QUICKSHEILD COMPLETE PLUS 22G X 1.5"; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH VACUETTE QUICKSHEILD COMPLETE PLUS 22G X 1.5"; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450228
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number: (b)(4) (b)(6) 2018).Results and comments qa: no samples (actual or unused) were received for evaluation.Please advise the customer that we must have samples returned for quality assurance so that a proper investigation may be conducted.Should the customer encounter any issues in the future, please advise them to save the samples for investigative purposes.Received customer picture which is unfortunately out of focus making it difficult to discern anything.No material numbers were provided.No batch numbers were provided.No clarification or further information was received from the customer after multiple attempts.Unfortunately, without basic information, a thorough investigation is not possible.We have forwarded the complaint to our affiliated headquarters for their information.This complaint is closed as cannot be determined due to insufficient information.Please review the instructions for use on www.Gbo.Com sample received on june 12,2018- addendum to above.6/12/18 received material/batch information for the first claimed issue.We have no further complaints on the material/batch.We have no further inventory of the material/batch.6/20/18 received 1 inner box for 450228/g170537c for evaluation.We forwarded the complaint and samples to our affiliated headquarters in austria from which we receive this product.According to their investigation and comments, a review of production documentation of the reported material/batch shows no indications of deviations.No abnormalities were observed during in process control.The customer returned samples were visually checked; two incompletely screwed in needles were observed.Samples were functionally checked; spin out was observed in only one sample (one of the two incompletely screwed in needles).The complaint is confirmed.As a preventative measure, ultrasonic welding has been implemented in the assembly line to improve the connection between needle and holder.Please advise the customer to open the blister packaging with care and to fully remove the device from the packaging.Pay particular attention to not inadvertently hold the needle cap in place while removing the device.Do not use if product has sustained any transport damages.Please handle our products according to their instructions for use.
 
Event or Problem Description
Customer states needle has disconnected from the holder during phlebotomy; tubes flew off the needle and across the room; and cap popped off splattering blood on phlebotomist's face.

Brand Name
VACUETTE QUICKSHEILD COMPLETE PLUS 22G X 1.5"
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
bad haller strasse 32
kremsmuenster, austria 4550
AU  4550
MDR Report Key9740435
Report Number8020040-2018-00005
Device Sequence Number11213081
Product Code FMI
UDI-Device Identifier39120017577752
UDI-Public39120017577752
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number450228
Device Catalogue Number450228
Device Lot NumberG170537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;